# SDR MWEA98577

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 60030431
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 5 CABIN CEILING EMERGENCY LIGHTS INOP FROM SEATS 13 TO AFT CABIN.  MAINTENANCE FOUND TERMINAL END ON BATTERY PACK LOOSE AND SECURED.
